# SDR 2000ZZZX745

- Difficulty date: January 8, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Plate
- Part number: 066304607
- Condition: Loose
- Location: Indictor
- Part time: 543 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE PLATE WORKED LOOSE FROM MAIN HOUSING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
